# SDR NACA2023080200002

- Difficulty date: August 2, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,357 hours, 17,624 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT CABIN ALTITUDE WARNING IN THE DESCENT INTO SKBO. PERFORMED FIM 21-31 FT 809 CABIN ALTITUDE WARNING, NO FAULTS FOUND AT THIS TIME.
